Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hand Pain
    avatar
    franr posted:
    Good Morning

    Well last night I was able to sleep 5 hours first in 3 weeks. The pharamcologist took me off klonapin after 18 years and put me on xanax.xr but I till had to take a 1/2 of lunesta. I am feeling a bi tbetter butwas wondering does anyone hand pain ,burning acking.Tylero lseems to help after a few hours but they told me to stay off advil etc because of the kidneys. Or could this be a reaction to coming off klnapin. MD claims zanax will take over. I am a nurse but still don't know the answers. Fran
    Reply
     
    avatar
    dollbug responded:
    Hello Fran......sorry that you are having hand pain issues....I am so aware of just how much this can affect one's mind and body....not a good thing at all...since we all have to use our hands for almost anything and everything we do...In the beginning I had all sorts of hand pain in both hands....I had carpal tunnel and have since had 7 hand surgeries....(2 of this though were for broken wrists when I fell outside)....with 5 due to carpal tunnel issues....I am so very thankful though that now I do not have so much pain...but when I do I use my wrist braces for this....soak them in espsom salts or use the hot wax therapy....these are good things that might also help your pain...

    As for you being a nurse and still don't know the answers....I do not think anyone has the answers to dealing with the wrath of the dragon, aka FM...and just what we are challenged with each and every day of our journey with *it*...I think we can only hope that some day someone will figure it all out....but I am not sure any of us will be around when this is done...

    I do know that it rained yesterday and was cold and I felt like I was 100 years old....I could not believe the pain that surfaced....and I know it has something to do with the weather....as I have not had this much in some time now...I did take 2 advil (gel) last night and this morning I am so much better...I don't take much over the counter medicine either.... but I do take vitamins and supplements every day that has helped me cope better with FM...

    I hope you will find something soon that will help you cope better as well....I do hope you have already asked your doctor to check your Vitamin D level....if not...then you might want to do this when you can...

    Take care and good luck...


    MiMi
    IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

    My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..


    Helpful Tips

    Vitamin D level checked ***
    I encourage everyone who is having pain problems to ask your doctor to check your Vitamin D level......a simple blood test...and so very ... More
    Was this Helpful?
    233 of 263 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.